Uniqueness of the $O$-curve along a direction that is analogous to the exceptional one
Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 758-759
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_4_a21,
author = {S. K. Norkin},
title = {Uniqueness of the $O$-curve along a direction that is analogous to the exceptional one},
journal = {Differencialʹnye uravneni\^a},
pages = {758--759},
year = {1975},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_4_a21/}
}
S. K. Norkin. Uniqueness of the $O$-curve along a direction that is analogous to the exceptional one. Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 758-759. http://geodesic.mathdoc.fr/item/DE_1975_11_4_a21/